# SDR UPS504895

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 395
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND HEAVY CORROSION ON FRAME ATTACH ANGLE AT FS 395, LONGERON 21L.  MAINTENANCE REPLACED THE ANGLE IAW SRM 51-1-20D.
